How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42254
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have pains in both legs and burning at the top and bottom

Customer Question

I have pains in both legs and burning at the top and bottom of my feet. I was diagnosed with MS in 2013. Currently, I am not on any medication other than Triamterine and vitamins. I take ibuprofen everyday in order to be mobile without pain. What could causing?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Triamterine, Vitamin D, I am only allergic to lysinopril
JA: Anything else in your medical history you think the doctor should know?
Customer: Also diagnosed with Osteo arthritis, and my ankles swell regularly
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

This is Dr. David

triamterene in some patients can cause high potassium levels or high uric acid levels which can affect your nerves and cause burning on your feet potentially.

you should see your doctor to get some blood tests to check for these levels

also it could be the MS causing this burning.

sometimes nerve pain medications like neurontin or lyrica can help with neuropathy pain.

you could also have a pinched nerve in your lower back which could be causing your pains.

swelling of ankles on both sides can be from poor circulation, heart weakness

swelling in your feet and ankles can cause burning pain in your feet as well.

let me know if you have questions.

Related Medical Questions